Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 11, NWS Tallahassee, FL

January 29, 200826 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jan 29, 2008, 2:35 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 30, 2008, 4:20 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 2:35 PM EST (19:35 UTC)
In effect from
Jan 30, 2008, 4:20 AM EST
Expired
Jan 30, 2008, 6:00 PM EST
In force
14 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 291935
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EST TUE JAN 29 2008

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA DUE TO POSSIBLE LONG DURATIONS
OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO
6 PM EST /5 PM CST/ WEDNESDAY FOR THE EASTERN FLORIDA PANHANDLE
AND PORTIONS OF THE BIG BEND DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...


.DISCUSSION...A COLD FRONT WILL PUSH ACROSS THE AREA FROM WEST TO
EAST LATE TONIGHT INTO WEDNESDAY MORNING. IN THE WAKE OF THE COLD
FRONT...NORTHERLY WINDS AND A DRIER AIRMASS WILL FILL IN ACROSS
THE AREA. THE RELATIVE HUMIDITIES ACROSS PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND BIG BEND WILL DROP BELOW CRITICAL LEVELS ON
WEDNESDAY AFTERNOON. AS A RESULT...A RED FLAG WARNING HAS BEEN
ISSUED FOR THIS AREA. HUMIDITIES WILL ALSO DROP BELOW CRITICAL
LEVELS FOR A TIME OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA.
THE LENGTH OF TIME FOR THIS AREA IS UNCLEAR...SO A FIRE WEATHER
WATCH HAS BEEN ISSUED. MOISTURE WILL RETURN TO THE AREA THURSDAY
AHEAD OF THE NEXT COLD FRONT.

FLZ007-009>014-026-301000-
/O.UPG.KTAE.FW.A.0009.080130T1700Z-080130T2300Z/
/O.NEW.KTAE.FW.W.0011.080130T1700Z-080130T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-LIBERTY-
235 PM EST TUE JAN 29 2008 /135 PM CST TUE JAN 29 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ016>019-027-301000-
/O.NEW.KTAE.FW.W.0011.080130T1700Z-080130T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-
235 PM EST TUE JAN 29 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>128-142>145-155-301000-
/O.NEW.KTAE.FW.A.0010.080130T1800Z-080130T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-
235 PM EST TUE JAN 29 2008 /135 PM CST TUE JAN 29 2008/

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
2 follow-up statements
000 
WWUS82 KTAE 300920
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 AM EST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ TODAY FOR THE EASTERN FLORIDA PANHANDLE AND
MUCH OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 5 PM
EST /4 PM CST/ TODAY FOR SOUTHEAST ALABAMA...MUCH OF SOUTHWEST
GEORGIA AND SECTIONS OF SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A COLD FRONT WILL EXIT EAST OF THE FORECAST AREA 
THIS MORNING. IN ITS WAKE...GUSTY NORTHERLY WINDS AND A MUCH DRIER
AIRMASS WILL FILL IN ACROSS THE AREA. THE RELATIVE HUMIDITIES
ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND MUCH OF
THE BIG BEND AND SOUTHERN GEORGIA WILL DROP BELOW CRITICAL LEVELS.
AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. THE 
FRONT WILL STALL OVER THE CENTRAL GULF BY THIS EVENING AND THEN LIFT 
BACK NORTH ACROSS THE LOCAL AREA INTO THURSDAY KEEPING LOCAL 
HUMIDITIES WELL ABOVE RED FLAG LEVELS. HIGH PRESSURE WILL THEN 
SETTLE ACROSS THE SOUTHEAST INTO THE WEEKEND WITH FAIR AND 
RELATIVELY DRY CONDITIONS. HOWEVER...RED FLAG HUMIDITIES ARE NOT 
ANTICIPATED AT THIS TIME.

ALZ065>069-GAZ120>128-142>145-155-302030-
/O.UPG.KTAE.FW.A.0010.080130T1800Z-080130T2300Z/
/O.EXB.KTAE.FW.W.0011.080130T1800Z-080130T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-
420 AM EST WED JAN 30 2008 /320 AM CST WED JAN 30 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM
EST /4 PM CST/ THIS AFTERNOON...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>014-016>019-026-027-302030-
/O.EXT.KTAE.FW.W.0011.080130T1800Z-080130T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
420 AM EST WED JAN 30 2008 /320 AM CST WED JAN 30 2008/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO
6 PM EST /5 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 301829
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EST WED JAN 30 2008

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/
TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM EST /4 PM CST/
TODAY FOR ALL OF SOUTHEAST ALABAMA AND ALL OF SOUTHWEST GEORGIA
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS THE ENTIRE
TRI-STATE AREA AS GUSTY NORTHERLY WINDS AND A MUCH DRIER AIRMASS
CONTINUE TO FILTER IN BEHIND THIS MORNINGS COLD FRONT. INCREASING
LOW LEVEL MOISTURE ALONG WITH SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE REGION THURSDAY.

GAZ129>131-146>148-156>161-302200-
/O.EXA.KTAE.FW.W.0011.000000T0000Z-080130T2200Z/
TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS-
BROOKS-LOWNDES-LANIER-
129 PM EST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ015-028-029-034-302300-
/O.EXA.KTAE.FW.W.0011.000000T0000Z-080130T2300Z/
FRANKLIN-TAYLOR-LAFAYETTE-DIXIE-
129 PM EST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>128-142>145-155-302200-
/O.CON.KTAE.FW.W.0011.000000T0000Z-080130T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-
129 PM EST WED JAN 30 2008 /1229 PM CST WED JAN 30 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>014-016>019-026-027-302300-
/O.CON.KTAE.FW.W.0011.000000T0000Z-080130T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
129 PM EST WED JAN 30 2008 /1229 PM CST WED JAN 30 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 9:15 AM EST, 5 hours 20 minutes earlier.

Area forecast discussion, Jan 29, 9:15 AM EST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EST TUE JAN 29 2008

.DISCUSSION...SURFACE HIGH WAS CENTERED EAST OF FLORIDA WITH A COLD
FRONT EXTENDING SOUTHWEST FROM A SURFACE LOW IN NORTHEAST MISSOURI.
THE GRADIENT IS TIGHTENING BETWEEN THE TWO SYSTEMS AND WILL BRING
MODERATE SOUTHERLY WINDS TO THE LOCAL REGION THIS AFTERNOON.
TEMPERATURES ARE EXPECTED TO REACH THE UPPER 60S TO LOWER 70S TODAY
DESPITE A RATHER COOL START WITH SOME LOCATIONS DOWN BELOW THE
FREEZING MARK THIS MORNING. WILL UPDATE ZONES TO MAKE MINOR
ADJUSTMENT TO WINDS.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST PORTION OF
THE TAF PERIOD AS A HIGH PRESSURE REMAINS IN CONTROL. THROUGH THE
COURSE OF THE DAY...THE HIGH PRESSURE CENTERED NEAR THE AREA WILL
SLOWLY SHIFT EAST TOWARD AND OFF THE EAST COAST AS A COLD FRONT
APPROACHES THE AREA FROM THE WEST. THE SOUTHERLY WINDS WILL
GRADUALLY STRENGTHEN TO MODERATE LEVELS TODAY THROUGH THIS EVENING
AS THE FRONT NEARS. THIS AFTERNOON...INCREASING LOW-LEVEL MOISTURE
WILL YIELD A DEVELOPING LOW-LEVEL DECK (4-6KFT BASES). EXPECT
THIS COVERAGE TO INCREASE INTO THE EVENING HOURS. OUR AREA WILL SEE
THE BEST CHANCE OF RAIN AHEAD OF THIS FRONT BEGINNING TOMORROW
EVENING AND CONTINUING INTO WEDNESDAY MORNING. LATE TUESDAY NIGHT
AND INTO WEDNESDAY...WILL LIKELY SEE IFR CIGS/VSBYS AND POSSIBLY
LOWER OVER ISOLATED LOCATIONS. ON  WEDNESDAY...THE COLD FRONT WILL
MOVE ACROSS THE AREA WITH NRLY WINDS FILLING IN AND THE RAIN CHANCES
DECREASING FROM WEST TO EAST.

&&

.MARINE...WINDS AND SEAS WILL BEGIN TO INCREASE TODAY IN THE
SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WX WATCH WED FOR ERN PANHANDLE.
GM...NONE.

&&

BARRY/CAMP
Hazardous weather outlook, Jan 29, 5:12 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
512 AM EST TUE JAN 29 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-301015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
512 AM EST TUE JAN 29 2008 /412 AM CST TUE JAN 29 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
AFTER A FAIR AND WARM START...CLOUDS WILL INCREASE FROM WEST
TO EAST AHEAD OF THE NEXT COLD FRONT. A SMALL CHANCE OF RAIN IS
FORECAST FOR THE AFTERNOON...MAINLY ACROSS SOUTHEAST ALABAMA AND
THE PANHANDLE. THE FRONT WILL SPREAD ACROSS THE TRI-STATE AREA
OVERNIGHT INTO EARLY WEDNESDAY. AHEAD AND ALONG IT...EXPECT
WIDESPREAD RAIN WITH A CHANCE OF THUNDERSTORMS AND GUSTY WINDS
ENDING FROM WEST TO EAST WEDNESDAY MORNING. A FEW STORMS MAY BE
STRONG TO POSSIBLY SEVERE...ESPECIALLY ACROSS THE PANHANDLE COASTAL
WATERS AND ADJACENT COASTS.

THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
UNTIL THE FRONT EXITS...A SMALL CHANCE OF SHOWERS SHOWERS OR
THUNDERSTORMS IS EXPECTED WEDNESDAY MORNING...ESPECIALLY ACROSS THE
SOUTHEAST BIG BEND. BEHIND THE FRONT...THE LOCAL AIRMASS WILL
BRIEFLY DRY OUT...ESPECIALLY WEST OF THE APALACHICOLA RIVER. THIS
FAVORS THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP ON WEDNESDAY.

A SECOND AND MUCH STRONGER LOW PRESSURE SYSTEM WILL DRAG THE NEXT
COLD FRONT ACROSS THE AREA THURSDAY NIGHT INTO FRIDAY. EXPECT A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS
COULD BE STRONG OR SEVERE. AFTER THIS FRONT EXITS...A PLEASANT
WEEKEND IS ON TAP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT SPOTTERS SHOULD
MONITOR THE WEATHER BEGINNING THIS EVENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 2:35 PM ESTFire Weather WatchTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 8 more14 hr
Jan 29, 3:29 AM ESTFire Weather WatchTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more11 hr

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.